Advertisement -- Learn more about ads on this site.


    NULIFE2007   19,149
SparkPoints
15,000-19,999 SparkPoints
 
 
Prednisone-Blah!

Sunday, May 25, 2008

When I decided to join Sparks I was 289 lbs and after much hard work (losing weight is a hard job for all of us) I finally made it to 279 lbs. Every once in a while my body decides its time for me to go back on Prednisone - and there goes Jo packing on the pounds againSince the beginning of the year I've been on this medication 5 or 6 times for 10 days at a time. I decided to brave the scale and my weight has spiraled to 295 lbs. I couldn't bear to change my weight sticker-it was humiliating and depressing but THANKS to my Spark Friends I am changing my weight sticker and starting over again. Everyone on our team is posting what we eat everyday, which keeps us focused. Thanks to Sparks Teams and the inspiration messages my motivation is back. The reason I'm writing this down is that it helps me get back to my goal and also to thank my internet friends and Sparks for the motivation to get started again on a healthier life style. emoticon emoticon emoticon emoticon
SHARE
  Member Comments About This Blog Post:

IT*SNEVER2LATE 7/4/2008 11:37AM

    JO- I totally agree with your comment about the Prednisone. And I don't like that zippy feeling it gives me...like I've had too much coffee, or I'm a chihauhau, and I'm gonna pee down my leg cause I'm so nervous.

I appreciate the invite to your team, but I just re-joined a fast-paced team for diabetics over 50- they are really SERIOUS about it! And I just joined the ESRD team, too, and lead 2 other groups. You get the point...I'm busy, and trying to cut down on my time on the computer. I'll see you on the renal team!

Sandy emoticon

Report Inappropriate Comment
SHERRILOU47 5/27/2008 11:48AM

    Jo, I will be praying for you.. I know it is really hard, but it sounds like you have arrived at a new place and that is a great thing for we have to acknowledge things before we can fix them.. I will be praying for you.. Just take it one day at a time..and don't forget to give yourself a great big hug...
Hugs and Prayers,
Sherrilou

Report Inappropriate Comment
APRILMAY1956 5/26/2008 2:07AM

    I had to adjust my weight ticker as well. Weight crept up on me since the Fall. Luckily I have lost 3 lbs. since I readjusted my ticker. You can do it as well. Now that the weather is better, maybe you can get outside and enjoy the fresh air. Your friend-Leyla


emoticon
emoticon

Report Inappropriate Comment
MEME102 5/25/2008 10:14AM

    Jo...I know you can do this. I've been on prednisone as well....thankfully not lately and it is nasty with the weight gain....BUT hopefully you will be able to be off of it soon and that weight usually comes right off b/c it's alot of water.....

You are in my prayers!

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by NULIFE2007